Home>People>Faculty

XU Maozhi
Professor
mzxu@math.pku.edu.cn
Phone :86-10-62752991
Office :1369E

Education

Ph. D,  Peking University, 1994

M. S.,  Wuhan University, 1987

Research Interests

Cryptography, information security, representation of symmetric group.  (MathSciNet)

Selected Publications

  • M.Z.Xu:On Mullineux' Conjecture in the Representation Theory of Symmetric Groups.Communications in Algebra , 25(1997), 1797-1804.
  • M.Z.Xu:On p-Series and the Mullineux' Conjecture.Communications in Algebra, 27(1999), 5255-5266..
  • M.Z.Xu,C.L.Zhao,M.Feng,Z.R.Ren,J.Q.Ye:Cryptography on Elliptic Curves over p-adic number Fields.Sciences in China, ser. F, 51(2008),no. 3,258-272, ser. E, 38(2008),236- 251.
  • C.Bessenrodt,J.Olsson, M.Z.Xu:On properties of the Mullineux map with an application to Schur modules.Math. Proc. of the Cambridge Philosophical Soc., 126 (1999), 443-459.
  • S.H.Wang,J.wang,M.Z.Xu:Weaknesses of a Password Authenticated Key Exchange Protocol between Clients with Different Passwords.Internet Conference on Applied Cryptography and Network Security (ACNS2004), LNCS 3089, Springer Verlag, 414-425.